# SDR AUS20040410

- Difficulty date: May 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: HC538J1324000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT CABIN FLOOR INTERCOSTAL CONTAINED LEVEL 2 CORROSION ON THESIDE AND UPPER SURFACES. THE INTERCOSTAL DAMAGE WAS LOCATED INZONE 251 BETWEEN FRAMES 41 AND 53 AT BL9 LH. AREA OF CORROSION MEASURED 38.1MM (1.5 IN) IN LENGTH BY 3.175MM (0.125 IN) IN WIDTH AND 0.558MM (0.022 IN) DEPTH.
